MRI and neuro appointment

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mystery reader
Regular Member


Date Joined Jun 2007
Total Posts : 257
   Posted 11/12/2008 8:36 PM (GMT -6)   
Saw my neuro this afternoon.  The bad news is that I have 2 to 3 more lesions.  (He did not agree with the radiologist about one).  he felt there were only two new one. None of them were active.  So I now have about 9 lesions in the brain and at least one on my spine.  The burning pain in my forehead/head is neuralgia and follows the path of a nerve.  He increased my neurontin by 300 mg (up to 2700 mg now) and did not say one word about my klonopin prescription other than asking me if I was taking it. shocked   He also suggested I try taking my baclofen at lunch and after dinner.  I have been taking one in the morning and evening.
 
He had also already put in a call to the ms specialist I saw in St. Louis to ask for a phone consult.  He also suggested that I go back there and is arranging an appointment.  Oh, I guess the good news is that I passed the neuro exam with flying colors (relexes, poking with the sharp pin, hand/eye coordination, balance, and walking).  I actually was not annoyed with him today, and was pleased that he thought I should go to the ms center.  He mentioned riuxan (which really scares me) and imuran as possible treatment options, but wants to see what they suggest in St. Louis.  I understand why he wants me on something due to the increase in lesions.
 
I drove home in tears, but I am doing okay now.  For awhile I have been avoiding the idea I may be progressing, but now reality is facing me again.
Barb/mystery reader
Diagnosed April 2007
Started betaseron --  May 2007 -- experienced allergic reactions after 2 weeks
Started copaxone -- June 2007 -- stopped after 4 1/2 months;experienced  severe 5 IPIR's
Started tysabri -- December 2007
Stopped tysabri -- April 2008 (developed antibodies/severe reactions)


rhondab
Veteran Member


Date Joined Mar 2006
Total Posts : 2146
   Posted 11/12/2008 9:25 PM (GMT -6)   
Hey Barb

I'm so sorry friend! Geesh...i know u'r so upset now, but hang on and let's see what the ms specialist says. I'm so glad he's in agreement on u seeing them and seems ready to find some support for u. We are here for u friend. Lean on us all u need.
rhonda
Co-Moderator, MS Forum
 
*~*Sometimes the Lord calms the storm. Sometimes He lets the storm rage and calms His child.*~*
 
Things that make u go hummmm......
*I wonder how much deeper the ocean would be without sponges.*
*One day without sunshine is like...um..well...night?*


Gretchen1
Forum Moderator


Date Joined Jan 2007
Total Posts : 3539
   Posted 11/12/2008 10:14 PM (GMT -6)   

Hey Barb,

I am so sorry!!  Now you can see why I hate those MRIs.  They have only been ick news for me.  I am glad you passed your exam.......it is great that you don't have much clinical progression.  That always gives me hope. 

Hang in there buddy.  Go to the specialist and see what he has to say.  And remember, it is your body.  Only put into it what you are comfortable with.  Are you going to ask about LDN?  You might want to give that a try now. 


Gretchen       co-moderator MS board       diagnosed with MS July 2006
 
I have no lesions on my soul and so I will live with no limits.


mystery reader
Regular Member


Date Joined Jun 2007
Total Posts : 257
   Posted 11/13/2008 7:22 AM (GMT -6)   
Thanks you guys! Yes, I am going to ask her about LDN when I get an appointment to see her. I am not really considereing rituxan at this point. I want to also ask her what she thinks about imuran. Now I need to get to school. Have a good day.


Barb/mystery reader
Diagnosed April 2007
Started betaseron --  May 2007 -- experienced allergic reactions after 2 weeks
Started copaxone -- June 2007 -- stopped after 4 1/2 months;experienced  severe 5 IPIR's
Started tysabri -- December 2007
Stopped tysabri -- April 2008 (developed antibodies/severe reactions)

Post Edited (mystery reader) : 11/13/2008 12:40:36 PM (GMT-7)


Sunnycitrus
Regular Member


Date Joined Apr 2007
Total Posts : 334
   Posted 11/13/2008 10:59 AM (GMT -6)   

(((Barb))) Just wanted to offer my support here as well.

 

Sunny


healing spirit
Regular Member


Date Joined Mar 2008
Total Posts : 177
   Posted 11/14/2008 7:20 AM (GMT -6)   

Hi Barb,

Just wanted to say that I am sending good thoughts your way.  I hope you are feeling better soon.  Hang in there.

Cindy


odettesmom
Regular Member


Date Joined Aug 2004
Total Posts : 274
   Posted 11/14/2008 9:45 AM (GMT -6)   
you might also ask about ivig drips. see post i put as reply to Lee Umbower/body falling apart. linda

Tertle
Regular Member


Date Joined Jul 2007
Total Posts : 108
   Posted 11/14/2008 5:41 PM (GMT -6)   
Hey Barb, Just to let you know I'm thinking about you and hope you feel better soon and hopefully the lesions stay calm.
-Tertle(Andy)


Sweetlydia66
Regular Member


Date Joined Mar 2007
Total Posts : 260
   Posted 11/17/2008 7:12 PM (GMT -6)   
Hey Barb,
I just read your post. Haven't been on in a while. Just wanted you to know i am thinking about you. I am so sorry to hear this Barb. I am so glad your going to the specialist. Please let us know how you are doing.
Thoughts and Prayers,
Lynn
Dx MS December, 2006
Started Tysabri March, 2008
Baclofen/Zanaflex Combo,
Cymbalta and Provigil

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 22, 2017 3:15 PM (GMT -6)
There are a total of 2,885,698 posts in 316,631 threads.
View Active Threads


Who's Online
This forum has 157739 registered members. Please welcome our newest member, fjzraa.
432 Guest(s), 14 Registered Member(s) are currently online.  Details
PeteZa, John_TX, imagardener2, tarhoosier, Artist Mark, Gemlin, Michael_T, fjzraa, Maggs27, White Bird, Uniform Charlie, PA_grandma, FLBeachgal, halbert


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer